My VA doc said it doesn't matter, as long as it's about the same time every day. It takes approximately two weeks to level out in your system. The one caveat is, they want to know when you take it, in case of overdose. How they treat an overdose, depends on how many hours ago you took it.
I take meds throughout the day, four times. If I ever miss a dose, it's because I fell asleep in the evening. Therefore, I take the warfarin in the morning.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2010 • 1 answer
Posted 26 Jul 2010 • 1 answer
I started taking Warfarin a few months ago. Now I suffer sleepiness all the time. I have to sleep in
Posted 5 Feb 2013 • 3 answers
Posted 8 May 2013 • 1 answer
Posted 27 Sep 2014 • 1 answer